Alert archive / Ohio / Flash Flood Warnings in 2017
Flash Flood Warning 53, NWS Wilmington, OH
NWS Wilmington, OH issued this flash flood warning at Jun 23, 2017, 4:57 PM EDT for Brown County, Clermont County, Highland County, Ohio; Boone County, Campbell County, Kenton County, Kentucky; Ohio County, Indiana. It was in force for 3 hr. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2017, 4:57 PM EDT (20:57 UTC)
- Expired
- Jun 23, 2017, 8:00 PM EDT
- In force
- 3 hr
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Flood severity
- None
Counties Ohio County, IN, Boone County, KY, Campbell County, KY, Kenton County, KY, Brown County, OH, Clermont County, OH, Highland County, OH
The radar
The Cincinnati radar (KILN), 84 km from the middle of the area, began a volume at 20:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 5:28 PM EDT | HEAVY RAIN 1.86 | 4 Sse Kymeso Burlington, KY | |
| Jun 23, 5:30 PM EDT | HEAVY RAIN 2.14 | Kymeso Alexandria 5nw, KY | |
| Jun 23, 7:26 PM EDT | FLOOD | 4 Sse Erlanger, KY | A PORTION OF CODY RD. REMAINED CLOSED DUE TO LINGERING HIGH WATER. TIME ESTIMATED. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 9.0 hours before the alert went out and 86 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 654 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 531 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 180 m²/s²
- 0-3 km storm-relative helicity
- 184 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 2.6
The text
As transmitted.
552
WGUS51 KILN 232057
FFWILN
INC115-KYC015-037-117-OHC015-025-071-240000-
/O.NEW.KILN.FF.W.0053.170623T2057Z-170624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
457 PM EDT FRI JUN 23 2017
The National Weather Service in Wilmington has issued a
* Flash Flood Warning for...
Ohio County in southeastern Indiana...
Kenton County in northern Kentucky...
Campbell County in northern Kentucky...
Southern Boone County in northern Kentucky...
Central Clermont County in southwestern Ohio...
Central Brown County in southwestern Ohio...
Southwestern Highland County in southwestern Ohio...
* Until 800 PM EDT.
* At 455 PM EDT, radar and automated rain gauges indicated that
thunderstorms had produced heavy rain over the area. 1 to 3 inches
of rain have fallen alread. Heavy rain continues to fall with
another 1 to 2 inches possible in some areas. Runoff from this
excessive rainfall will cause flash flooding to occur. Areas of
changing terrain will see the most vulnerability to flash
flooding.
* Some locations that will experience flooding include...
Covington, Florence, Independence, Erlanger, Edgewood, Alexandria,
Elsmere, Highland Heights, Taylor Mill, Walton, Rising Sun,
Claryville, Oakbrook, Union, Amelia, Crittenden, Mount Orab,
Wilder, Bethel and New Richmond.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Move to higher ground now. Act quickly to protect your life.
To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.
&&
LAT...LON 3894 8491 3904 8437 3902 8432 3906 8431
3918 8365 3898 8368 3886 8423 3887 8423
3884 8432 3879 8453 3880 8463 3878 8467
3882 8474 3885 8476 3885 8477 3886 8478
3886 8479 3888 8478 3889 8480 3890 8491
$$
Binau1 follow-up statement
293
WGUS71 KILN 232327
FFSILN
Flash Flood Statement
National Weather Service Wilmington OH
727 PM EDT FRI JUN 23 2017
INC115-KYC015-037-117-OHC015-025-071-232336-
/O.CAN.KILN.FF.W.0053.000000T0000Z-170624T0000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Ohio IN-Kenton KY-Campbell KY-Boone KY-Clermont OH-Brown OH-
Highland OH-
727 PM EDT FRI JUN 23 2017
...THE FLASH FLOOD WARNING FOR OHIO...KENTON...CAMPBELL...SOUTHERN
BOONE...CENTRAL CLERMONT...CENTRAL BROWN AND SOUTHWESTERN HIGHLAND
COUNTIES IS CANCELLED...
The threat for flash flooding has ended. However, lingering high
water from the recent heavy rainfall will continue to be an issue
this evening. Please heed all road closure signs.
Please report previous flash flooding to the National Weather Service
by going to our website at weather.gov/iln and submitting your report
via social media.
LAT...LON 3894 8491 3904 8437 3902 8432 3906 8431
3918 8365 3898 8368 3886 8423 3887 8423
3884 8432 3879 8453 3880 8463 3878 8467
3882 8474 3885 8476 3885 8477 3886 8478
3886 8479 3888 8478 3889 8480 3890 8491
$$
HickmanWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at Jun 23, 3:50 PM EDT, 1 hour 7 minutes earlier.
Area forecast discussion, Jun 23, 3:50 PM EDT, 1 hour 7 minutes before
Area Forecast Discussion
National Weather Service Wilmington OH
350 PM EDT Fri Jun 23 2017
.SYNOPSIS...
A cold front will drop southeast across the area this evening
and will interact with the moisture from the remnants of
Tropical Storm Cindy. This will produce periods of heavy rain
this afternoon into tonight. Behind the system, temperatures
will drop below normal for the weekend and into early next week.
&&
.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...
Showers and thunderstorms continue across the central parts of
the CWA this afternoon with a surface cold front currently
located near Fort Wayne, IN. Tropical Depression Cindy was
centered over western Kentucky and is forecasted to eject
northeast this evening. Latest runs of the ARW, NMM have the
center of Cindy tracking just south of Lewis county KY. The
latest 18z KILN forecast sounding also showed a PWAT of 2.22".
Even though this does not break the daily record it is near the
max value.
Showers and thunderstorms will likely continue and slowly sag
southwards this afternoon. This is in part to the extremely high
moisture and the approaching RRQ from the upper level trough
axis. Due to the mentioned above have continued the Flash Flood
Watch as is for the entire area. It should also be noted that
across our southwestern zones rain has yet to occur allowing the
atmosphere to destabilize. ML Cape values of 1000 J/kg with
effective shear of ~40kts will allow for some storms to become
severe. Damaging winds and isolated tornadoes will be the
primary threat.
Finally the upper level trough axis will push directly
overhead. As this occurs a surface cold front will move through
the area around 10pm. The surface cold front will then clear the
area early Saturday morning. Right behind the cold front winds
will pickup briefly as strong CAA moves in.
&&
.SHORT TERM /6 AM SATURDAY MORNING THROUGH SATURDAY NIGHT/...
During the day Saturday surface high pressure over the midwest
will slowly nudge into the area with PWATs plummeting from 2.22"
to less than 0.80" by Saturday evening. During the day Saturday
some high res models are indicating some pop up showers possible
but looking at forecast soundings shows that there will likely
not be enough moisture for this. Overall have kept precipitation
out of the forecast for Saturday. High temperatures Saturday
will be in the mid to upper 70s with dewpoints falling off into
the upper 50s.
&&
.LONG TERM /SUNDAY THROUGH FRIDAY/...
Mean mid level trof over the Great Lakes with surface high pressure
nosing into the Ohio Valley this weekend. A few showers or
thunderstorms will be possible across the north during the afternoon
Sunday. Cool temperatures look to be 5 to 10 degrees below normal
with highs on Sunday from the lower 70s north to the upper 70s far
south.
Mean trof becomes more amplified over the area, so a contd threat of
showers or thunderstorms will be continued Monday. Cool temperatures
to continue with Mondays highs expected to be in the lower 70s.
Warm front to develop over the Great Lakes with southerly flow
increasing. Temperatures will continue to moderate with highs
Thursday in the lower and middle 80s.
The ECMWF and Canadian solns bringing a progressive system through
the Great Lakes Thursday, while the GFS holds off pcpn. With an
increase in moisture have allowed for a slight chance of a
thunderstorm but confidence is not high in this chance.
Models solns sharpen up mid level trof over the eastern Great Lakes
which may lead to a few showers or thunderstorms over the
northeastern counties. Rather cool readings to continue Tuesday
with highs generally in the mid 70s.
Surface high pressure slide east with southerly low level developing
on its back side at midweek. Expect dry conditions with a warming
trend. Temperatures will be closer to normal with highs on Wednesday
in the lower 80s.
Westerly flow aloft with surface wave tracking through the northern
Great Lakes. This will allow an associated surface front to drop
south into the southern Great Lakes and stall out. Have limited
pops to chance category with the highest pops northwest Thursday. On
the warm side of this system, expect temperatures to reach highs in
the lower and middle 80s Thursday.
Another progressive wave and associated frontal boundary expected to
approach from the west increasing thunderstorm chances Friday into
Friday night. Model solution strength and timing differences exist
regarding this system. Due to this spread, uncertainty
increases.
&&
.AVIATION /19Z FRIDAY THROUGH WEDNESDAY/...
A band of showers with some embedded thunder are currently
located along a KDAY to KCMH line. A secondary batch of showers
have formed just to the south with coverage expected to continue
into the afternoon. This secondary batch has had a little more
instability to work with and therefore some gusty winds will be
possible. A surface cold front was also currently located in
northwestern Indiana. Tropical Depression Cindy will also
continue to push northeast and bring a second batch of rain
which should be mainly south of the TAF sites.
During the day today most of the TAF sites will be MVFR with
restrictions to VLIFR in heavier cells. Later this evening the
front will slowly sag southeast pushing the rain southeast with
it.
Overnight tonight skies will slowly clear from the northwest as
the cold front pushes through. Guidance is hinting at some
lower visbilities Saturday morning as skies clear, but with
dropping dewpoints have decided to leave this mention out.
Saturday afternoon weak CAA overhead and ~20kt low level jet
will allow for some wind gusts in the TAFs. The GFS and NAM
forecast soundings are indicating around 20kts possible via
momentum transfer.
OUTLOOK...Intermittent MVFR ceilings possible Saturday through
Tuesday.
&&
.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch until 2 AM EDT Saturday for OHZ042>046-
051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch until 2 AM EDT Saturday for KYZ089>100.
IN...Flash Flood Watch until 2 AM EDT Saturday for INZ050-058-059-
066-073>075-080.
&&
SYNOPSIS...Haines
NEAR TERM...Haines
SHORT TERM...Haines
LONG TERM...AR
AVIATION...HainesHazardous weather outlook, Jun 23, 3:54 PM EDT, 1 hour 3 minutes before
Hazardous Weather Outlook National Weather Service Wilmington OH 354 PM EDT Fri Jun 23 2017 INZ050-058-059-066-073>075-080-KYZ089>095-OHZ042>046-051>056-060>062- 070-071-077-242000- Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio- Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-Darke- Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison- Franklin OH-Licking-Preble-Montgomery-Greene-Butler-Warren-Hamilton- 354 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for East Central Indiana, Southeast Indiana, Northern Kentucky, Central Ohio, Southwest Ohio and West Central Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Additionally, storms this afternoon ahead of the cold front have the potential to become strong with gusty winds being the main threat. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions. KYZ096>100-OHZ063>065-072>074-078>082-088-242000- Pendleton-Bracken-Robertson-Mason-Lewis-Fayette OH-Pickaway- Fairfield-Clinton-Ross-Hocking-Clermont-Brown-Highland-Adams-Pike- Scioto- 354 PM EDT Fri Jun 23 2017 ...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT SATURDAY... This Hazardous Weather Outlook is for Northeast Kentucky, Northern Kentucky, Central Ohio and Southwest Ohio. .DAY ONE...This Afternoon and Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. In addition to the flood threat, there is a chance of severe thunderstorms this afternoon. The main threat will be strong straight line winds, but an isolated tornado can not be rule out. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions. OHZ026-034-035-242000- Hardin-Mercer-Auglaize- 354 PM EDT Fri Jun 23 2017 This Hazardous Weather Outlook is for West Central Ohio. .DAY ONE...This Afternoon and Tonight. Periods of heavy rain today could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should activate and report significant weather conditions.
In the hours before
Local storm report, Jun 23, 4:39 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
439 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM FLASH FLOOD 3 E LOVELAND 39.26N 84.21W
06/23/2017 CLERMONT OH LAW ENFORCEMENT
HIGH WATER REPORTED FLOWING OVER A PORTION OF OBANNON RD.
TIME ESTIMATED.
&&
KCLocal storm report, Jun 23, 4:40 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
440 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM FLASH FLOOD 3 NNE NEW VIENNA 39.37N 83.67W
06/23/2017 CLINTON OH LAW ENFORCEMENT
HIGH WATER REPORTED NEAR INTERSECTION OF ANTIOCH RD. AND
JOHNSON RD. TIME ESTIMATED.
&&
KCLocal storm report, Jun 23, 4:44 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
444 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 PM FLASH FLOOD SW SABINA 39.49N 83.64W
06/23/2017 CLINTON OH PUBLIC
HIGH WATER REPORTED IN SEVREAL LOCATIONS ALONG US 22 IN
SABINA. TIME ESTIMATED.
&&
KCLocal storm report, Jun 23, 4:46 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
446 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0309 PM TSTM WND DMG 1 ESE CARBON HILL 39.49N 82.22W
06/23/2017 HOCKING OH LAW ENFORCEMENT
TREE DOWN ON CARBON HILL RD.
&&
HAINESLocal storm report, Jun 23, 4:47 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
447 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0438 PM FLASH FLOOD 6 WSW GREENFIELD 39.33N 83.49W
06/23/2017 HIGHLAND OH AMATEUR RADIO
TWO TO THREE INCHES OF WATER REPORTED IN SEVERAL PLACES
OVER BOTH LANES OF CENTERFIELD RD. TIME ESTIMATED.
&&
KCLocal storm report, Jun 23, 4:50 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
450 PM EDT FRI JUN 23 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0257 PM TSTM WND DMG 2 W ROCKBRIDGE 39.58N 82.55W
06/23/2017 HOCKING OH LAW ENFORCEMENT
TREE DOWN ON OPOSSUM HOLLOW ROAD.
&&
HAINESThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 9:16 AM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Preble, Warren | 119 min |
| Jun 23, 9:54 AM EDT | Areal Flood Advisory | ILN | Clark, Greene, Madison | 96 min |
| Jun 23, 10:07 AM EDT | Areal Flood Advisory | ILN | Darke | 83 min |
| Jun 23, 10:34 AM EDT | Areal Flood Advisory | ILN | Champaign, Delaware, Hardin, Logan, Miami, Shelby and 1 more | 3 hr |
| Jun 23, 10:38 AM EDT | Areal Flood Advisory | ILN | Auglaize, Darke, Mercer, Shelby | 2 hr |
| Jun 23, 11:04 AM EDT | Flash Flood Warning | ILN | Delaware, Hardin, Logan, Union | 3 hr |
| Jun 23, 11:28 AM EDT | Special Weather Statement | ILN | Miami, Shelby | 32 min |
| Jun 23, 11:36 AM EDT | Areal Flood Advisory | ILN | Darke, Preble | 3 hr |
| Jun 23, 12:25 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark, Darke, Miami, Montgomery | 4 hr |
| Jun 23, 12:43 PM EDT | Flash Flood Warning | ILN | Darke, Miami, Montgomery, Preble | 3 hr |
| Jun 23, 1:30 PM EDT | Special Weather Statement | ILN | Ross | 30 min |
| Jun 23, 1:38 PM EDT | Areal Flood Warning | ILN | Hardin, Logan, Union | 6 hr |
| Jun 23, 1:47 PM EDT | Areal Flood Advisory | ILN | Clermont, Hamilton, Warren | 118 min |
| Jun 23, 2:02 PM EDT | Areal Flood Advisory | ILN | Clinton, Fayette, Highland, Pickaway, Ross | 118 min |
| Jun 23, 2:08 PM EDT | Special Weather Statement | ILN | Fairfield, Hocking, Licking | 37 min |
| Jun 23, 2:21 PM EDT | Areal Flood Warning | ILN | Darke, Miami | 16 hr |
| Jun 23, 3:27 PM EDT | Flash Flood Warning | ILN | Brown, Clinton, Fayette, Highland, Ross | 3 hr |
| Jun 23, 3:35 PM EDT | Flash Flood Warning | ILN | Clermont, Hamilton, Warren | 3 hr |
| Jun 23, 3:47 PM EDT | Areal Flood Advisory | ILN | Hocking, Pickaway, Pike, Ross | 118 min |
| Jun 23, 3:55 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Highland, Pike, Ross | 3 hr |
| Jun 23, 4:31 PM EDT | Flash Flood Warning | ILN | Highland, Pike, Ross | 3 hr |
| Jun 23, 5:11 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Clermont, Pike, Scioto | 8 hr |
| Jun 23, 5:21 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Clermont, Pike, Scioto | 3 hr |
| Jun 23, 6:03 PM EDT | Areal Flood Warning | ILN | Brown, Clermont, Clinton, Hamilton, Highland, Ross | 7 hr |
| Jun 23, 6:10 PM EDT | Areal Flood Advisory | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 23, 6:17 PM EDT | Flash Flood Warning | ILN | Adams, Brown, Scioto | 3 hr |
| Jun 23, 7:12 PM EDT | Flash Flood Warning | ILN | Adams | 5 hr |
| Jun 23, 7:26 PM EDT | Areal Flood Advisory | ILN | Brown, Clermont, Highland, Pike, Ross | 5 hr |
| Jun 23, 7:49 PM EDT | Flash Flood Warning | ILN | Scioto | 3 hr |
| Jun 23, 3:01 PM EDT | Areal Flood Advisory | ILN | Boone | 119 min |
| Jun 23, 3:28 PM EDT | Flash Flood Warning | ILN | Boone | 3 hr |
| Jun 23, 4:24 PM EDT | Areal Flood Advisory | ILN | Boone, Campbell, Gallatin, Kenton | 3 hr |
| Jun 23, 4:47 PM EDT | Areal Flood Advisory | ILN | Carroll, Gallatin, Grant, Owen, Pendleton | 3 hr |
| Jun 23, 5:20 PM EDT | Special Weather Statement | ILN | Bracken, Mason, Robertson | 25 min |
| Jun 23, 5:53 PM EDT | Flash Flood Warning | ILN | Gallatin, Grant, Owen, Pendleton | 3 hr |
| Jun 23, 10:27 AM EDT | Areal Flood Advisory | ILN | Franklin, Union | 2 hr |
| Jun 23, 12:29 PM EDT | Flash Flood Warning | ILN | Wayne | 3 hr |
Nearby
Flash Flood Warnings in Ohio, 2017Flash Flood Warnings in Kentucky, 2017Flash Flood Warnings in Indiana, 2017Every flash flood warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.